# SDR SWAA2023081876710

- Difficulty date: July 9, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 65,998 hours, 39,319 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO;FLOOR STRUCTURE TO STANCHION; BS 867 ATTACHING (ANGLE) CRACKED.<[01] REMOVED AND REPLACED AFT CARGO FLOOR STRUCTURE STATION 867 ATTACHING ANGLE ON REAR SIDE OF COLUMN WHERE WASTE TANK ACCESS PANEL CONNECTS PER SRM 51-40-02-0G-0 (PN:149A8109-114);[02] VERIFIED STEP 1; ANGLE REPLACED.
